# SDR AALA202312243334

- Difficulty date: December 23, 2023
- Submitted: December 25, 2023
- Operation: Air carrier
- Aircraft: N408AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9083
- Aircraft time: 13,142 hours, 3,597 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Part number: UNKNOWN
- Condition: Loose
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAV DOOR HARD TO OPEN/CLOSE. MAINTENANCE SECURED DOOR TRACK OPS CK NORMAL IAW 25-40-01.
